MAUDE Adverse Event Report: CPI - DEL CARIBE ENDOTAK RELIANCE

CPI - DEL CARIBE ENDOTAK RELIANCE
Model Number 0265
Medical Device Problem Codes Fracture (1260); High impedance (1291); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information from the warranty department that this local representative was contacted by a hospital staff member via phone message.The staff member was inquiring about boston scientific's indigent program.The patient was hospitalized and has no insurance.The patient has a non-boston scientific device and a boston scientific lead that has malfunction.The physician intends to replace the implant lead and the hospital was looking for an indigent donation.No patient name or implanted product information was provided to the local representative.The specific lead malfunction was not identified and the lead currently remains in-service.The local representative was transferred to the person in customer services who coordinates the indigent program.Boston scientific received information that the local representative was able to identify the patient name and model#/sn# of the implantable right ventricular (rv) defibrillation lead.According to the local representative, this rv defibrillation lead was exhibiting high rv pacing impedance and electrogram noise.The physician suspects a lead conductor fracture.The local representative has not been notified of a scheduled rv defibrillation lad replacement procedure.The available information suggests that this rv defibrillation lead remains in-service.

Brand Name
ENDOTAK RELIANCE
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6701061
Report Number2124215-2017-11531
Device Sequence Number11266070
Product Code NVY
UDI-Device Identifier00802526431289
UDI-Public(01)00802526431289(17)20150214
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2015
Device Model Number0265
Other Device ID NumberRELIANCE 4-SITE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0265
Patient Age68 YR